Darren C Schwartz

Summary

Affiliation: University of Wisconsin
Country: USA

Publications

  1. ncbi request reprint Colonic ischemia associated with naratriptan use
    Darren C Schwartz
    Department of Internal Medicine, Section of Gastroenterology and Hepatology, University of Wisconsin Medical School, Madison, Wisconsin, USA
    J Clin Gastroenterol 38:790-2. 2004
  2. ncbi request reprint Multifocal intestinal tuberculosis
    Darren C Schwartz
    University of Wisconsin Hospitals and Clinics, Division of Gastroenterology and Hepatology, Madison, USA
    Gastrointest Endosc 58:100. 2003
  3. ncbi request reprint Collagenous colitis presenting after orthotopic liver transplantation for alpha-1-antitrypsin deficiency
    Kevin Halsey
    Department of Internal Medicine, University of Wisconsin Medical School, Madison, Wisconsin, USA
    Dig Dis Sci 52:217-9. 2007

Collaborators

  • Kevin Halsey
  • Rod W Callicott
  • Mark Reichelderfer

Detail Information

Publications3

  1. ncbi request reprint Colonic ischemia associated with naratriptan use
    Darren C Schwartz
    Department of Internal Medicine, Section of Gastroenterology and Hepatology, University of Wisconsin Medical School, Madison, Wisconsin, USA
    J Clin Gastroenterol 38:790-2. 2004
    ..The condition resolved within 4 days. Because the use of triptans for the treatment of migraine is increasing, health care providers should be aware of their potential for inducing ischemic colitis...
  2. ncbi request reprint Multifocal intestinal tuberculosis
    Darren C Schwartz
    University of Wisconsin Hospitals and Clinics, Division of Gastroenterology and Hepatology, Madison, USA
    Gastrointest Endosc 58:100. 2003
  3. ncbi request reprint Collagenous colitis presenting after orthotopic liver transplantation for alpha-1-antitrypsin deficiency
    Kevin Halsey
    Department of Internal Medicine, University of Wisconsin Medical School, Madison, Wisconsin, USA
    Dig Dis Sci 52:217-9. 2007